# SDR AALA970469

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28R, STRINGER SPLICE CORRODED AT FORWARD CARGO FORWARD BULKHEAD STATION 480.  INSTALLED NEW FACTORY STRINGER SPLICE.  (M)
